Withdrawing From A Low Dose Of Dilaudid.

4 Replies Updated



Conversation Starter

Sammi Says:


I've been taking 6 /4 mg. Dilaudid for a year. I'm afraid to try and stop because I hear it's horrible. Since it's such a low dose should I be concerned about becoming violently ill ?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Dilaudid contains the active ingredient Hydromorphone and it is a very potent narcotic.

Even when you don't abuse a medication, your body does get used to having it and a sudden withdrawal with result in some withdrawal effects. These can include: nausea, diarrhea, rebound pain and severe dizziness.

The best thing to do, after having taken it for so long, is to taper your dosage slowly. Your doctor can probably help you with this. Have you consulted them, yet?

https:/­/­www.medschat.com/­wiki/­Dilaudid/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Sammi Says:

Thanks so much for getting back to me....yes I'm going to taper off.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Lynne Says:

Verwon, please let me know (I see you answer so many people on here), why do I not suffer the withdrawal symptoms so many people on here do and although I do have some symptoms of withdrawal, they are extremely minimal and my taper can be done over 3 days and I am good in the sense that I have no more withdrawal effects. My doctor tells me everybody is different and I am very lucky but that he has never has a long-term opiate user NOT suffer significant withdrawal at the doses I take and at the length of time I have taken narcotics, both oral, rectal and IV. What are your theories please?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Lynne Says:

Can someone tell me they have made a morphine ER that is rendered useless if broken crushed or halved? I have a friend that swears that the new morphine she gets from the pharmacy gave her these. They are kind of orangish,they have a 60 on one side and a square with an M on the other. I worry about her because she has been increasing the amount of the drug she takes because these don't work as well for her. Thank you so much for your time and any answers that I get!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Help weaning off a low dose of Dilaudid
I was hit by a car 5 weeks ago and have lots of pelvis breaks and breaks in my sacrum, spine, and hip. While in the hosp... 1 reply
if i start withdrawing from alchohol will drinking a glass of wine stop it
I stopped drinking wine 3 nights ago because I had surgery and knew I would be taking hydrocodone for pain. Now I fear a... 2 replies
dilaudid withdrawal lower dose
Will I get sick from taking 4-12 mg of dilaudid for approx 60 days? I am having a hip finally tomorrow. Thanks ## Hello,... 2 replies
Withdrawing from Gabapentin after only 15 days
prescribed gabapentin for fantom tooth pain. started at 100 mg for 5 days then upped to 200 mg. after 4 days at 200 mg s... 4 replies
withdrawing from morphine
i was taking 60 mg of morphine for 3 weeks and 30 mg for a week now 15 mg a day every other day how long will it take fo... 3 replies
Withdrawing from alcohol with Ativan
I am down to a half pint of vodka a day but having sweats, nausea, anxiety and some shakes. My Dr. just prescribed me At... 2 replies
Withdrawing from Fentanyl but No symptoms
I've been on Fentanyl 100mch for over 7 yrs due to severe Neuropathic Pain in my right arm as well as Spinal Stenosi... 2 replies
Withdrawing from xanax seizure
I have been taking xanax for a lil while now. I am perscribed a bar and a half every single day. I am young. I had taken... 2 replies
withdrawing from imipramine
I've been on 25 mg of imipramine for 30 years. I've been withdrawing for almost 2 months by 10% per weeek. I had... 2 replies
withdrawing from Hydroxyz or vistaril
I have been on this medicine for a year or more. At first it was great, I stayed focus, filled with energy and lost a lo... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 November 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA